# SDR CA000110084

- Difficulty date: December 21, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 26,976 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Motor
- Condition: Failed
- Location: Nr 2 Engine
- Component: Compressor Bleed, Ge, CFM565A1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) COMPRESSOR FAULT MESSAGE DISPLAYED.VARIABLE BLEED VANE GEAR MOTOR ASSY REPLACED.
